# SDR EISA20010109

- Difficulty date: July 26, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 77,024 hours, 53,832 cycles
- Engine: Pwa JT8D7B
- Engine time: 59,182 hours, 43,694 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Part number: JT8D7B
- Part serial: 649221
- Condition: Inoperative
- Location: #1
- Part time: 59,182 hours, 43,694 cycles
- Component: Engine, Pwa
- Component part number: JT8D7B
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER ROTATION, SEVERAL COMPRESSOR STALLS WERE HEARD. GAUGES FOR #1 ENGINE SHOWED SOME FLUCTUATION; ENG. FAIL LIGHT FLASHED.  ACCOMPANIED BY AUTO PACK TRIP. AIR TURN BACK TO INDIANAPOLIS.CORRECTIVE ACTION:INSP. INLET AND EXHAUST, NO DAMAGE NOTED, R/R PRBC PER MM 75-31. NO HELP.R/R #1 ENGINE PER EOI FORM 67201-GRD RUN UP NORMAL. TEST FLIGHT OPS CK #1 ENGINE NORMAL.
